# SDR SWAA2023101697418

- Difficulty date: September 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER SECTION FLOOR PANEL #242AF; UPPER SURFACE DELAMINATED DOT 223-242AFC1.<[01] RECEIVED NEW CABIN FLOOR PANEL #242AF FROM STOCK. PANEL WILL BE INSTALLED ON ROUTINE CARD TTG8Q00MVXR8.;[02] VERIFIED STEP #1
